# SDR REXA2016042600774

- Difficulty date: April 26, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK CUT PANEL 550EB HAS FRETTING DAMAGE ON OTBD & AFT SIDES.CONTINUATION CARD 8783711 OP 290 - REPAIRED WING PLANK ACCESS HOLE FOR PANEL 550EB IAW REO 601R-57-21-030 REV L.
